# SDR FDEA201507162241

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY BILGE AREA LONGERON SPLICE 49L, FOUND CRACKED AT BS 5-113 TO 1541.  LONGERON SPLICE REMOVED IAW SRM 51-33-01-0G.   FABRICATED A NEW LONGERON SPLICE IAW DWG A5A7114 REVISION F AND INSTALLED IAW SRM 1-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
